Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The asymptotics of $e^{P\left( z \right)}$ and the number of elements of each order in $S_n$


Author: Herbert S. Wilf
Journal: Bull. Amer. Math. Soc. 15 (1986), 228-232
MSC (1985): Primary 05A05, 05A15, 05A20, 10A50, 30D15, 41A60
MathSciNet review: 854561
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 05A05, 05A15, 05A20, 10A50, 30D15, 41A60

Retrieve articles in all journals with MSC (1985): 05A05, 05A15, 05A20, 10A50, 30D15, 41A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1986-15486-8
PII: S 0273-0979(1986)15486-8